# SDR ABXA20140609194

- Difficulty date: June 9, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 145T87621
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 977 LBL 9 CORROSION ON INBD FLANGE OF VERTICAL CHORD 2 INCHES UP FROM KEEL PANEL AS SEEN FROM RT WW.  R & R VERTICAL T CHORD AT STATION  977 IAW SRM 51-40-02.  SDR INFO CORRODED L2, PN 145T8762-1, PART NAME CHORD, SN NA, FS & BS LOCATION FS 977, STRINGER & WS LOCATION LBL 10.  ACFT WAS GNDED.
